Stomach Virus And Meds

Well, turns out the chills were the beginning of a fever, not because of the Menopur.  I’ve had an upset stomach for a few days, but I was thinking it was due to the stress of the bad AMH results.  I have something that I like to call “stress stomach” and it goes haywire when I’m overly stressed.  Turns out I was so so so wrong.  I have a wicked stomach virus.  I’ve had an upset stomach anytime something goes into my stomach, I had a fever last night and now my stomach is cramping so bad I cannot even stand up or get out of bed…. unless the bathroom calls.  All of this really makes it exciting to have to give myself shots.  Ugh.  My body just has the worst timing lately.

I’ve been laying in bed since last night around ten with a heating pad either on my stomach or my back, trying to get some relief from the cramping.  I’m not sure if a heating pad is great for the meds… but I don’t see why it would be bad?  Does anyone else think it would be?  Should I email the doctor just in case?  I don’t know what I’d do without it right now.  I just took some Tylenol, so i’m hoping that will kick in and give me some relief from the cramping and the headache.  Geez I just feel so icky right now.  Hopefully this will be my last illness for a looooooooooooong time!!

Night two of injections — 225IU Follistim with 3 vials of Menopur….

Advertisements

6 thoughts on “Stomach Virus And Meds

    • I think it should be fine. Google seems to think that it’s only bad during the Two Week Wait. Luckily the cramping seems to be subsiding, so I shouldn’t have to use it too much more. I just took my second injection and so far I don’t seem to be having any side effects.. yay! I did have a bit of weeping today while watching girlie movies…. but I think that’s natural when you’re pumping yourself full of meds. ;D
      Thank you for your kind words!

  1. ivfmale says:

    Hope you get to feeling better. I don’t see why the heating pad would hurt anything. But calling the doctor for some piece of mind is never a bad thing. Dr may have suggestions to assist with the problem.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s